The recent thread about the guy whose mother threw away his creatine led me to the Wiki post which said that
"Side effects that produce lower leg pain may be associated with the use of creatine. Creatine may be the cause of an increase in the anterior pressures of the lower leg. This is usually found in post-creatine use when at rest and after exercise.
Normal at-rest pressures have been found to be highly elevated by subjects who used creatine within the prior 35 days when compared to no supplementation. This can produce an extreme amount of pain in the lower leg due to the rigidity of the anterior compartment of the lower leg and lack of fluid drainage out of the compartment"
Has any one had this? What kind of pain? From time to time I get lower calf cramping that comes on in the night. The muscles will literally twine together and put you in agony. I eat well so I wondering should I go off or stay off the creatine as it might be the cause or could it be some other deficiency?
Thanks for any replies~~ leich